The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
EXISTENCE OF MULTIPLE POSITIVE SOLUTIONS OF BOUNDARY VALUE PROBLEM FOR A SECOND-ORDER DIFFERENCE EQUATION
Author(s): 
Pages: 1-5
Year: Issue:  2
Journal: JOURNAL OF GANSU SCIENCES

Keyword:  差分方程边值问题正解存在性;
Abstract: 考察了边值问题Δ2u(k)+g(k)f(u)=0, k∈[0,T]u(0)=u(T+2)=0的多解性,其中T为固定的自然数,将文献[5]的结果推广到了差分方程,且与文献[5]相比较,不要求liml→0(f(l))/(l), liml→∞(f(l))/(l)存在.
Related Articles
No related articles found